Approximation properties and universal Banach spaces
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France no. 31-32  (1972), p. 395-398
@incollection{MSMF_1972__31-32__395_0,
     author = {Wojtaszczyk, Przemyslaw},
     title = {Approximation properties and universal Banach spaces},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     pages = {395-398},
     zbl = {0243.46031},
     mrnumber = {50 \#8027},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1972__31-32__395_0}
}
Wojtaszczyk, Przemyslaw. Approximation properties and universal Banach spaces, in Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 395-398. doi : 10.24033/msmf.107. http://www.numdam.org/item/MSMF_1972__31-32__395_0/

[1] Banach (S.) and Mazur (S.). - Zur theorie der linearen Dimension, Studia Math. 4, 1933, p. 100-112. | JFM 59.1075.01 | Zbl 0008.31701

[2] Grothendieck (A.). - Produits tensoriels topologiques et espaces nucléaires Mem. Amer. Math. Soc. n° 16, 1955. | MR 17,763c | Zbl 0123.30301

[3] Johnson (W.B.). - Factoring compact operators, Israël J. Math. 9, 1971, p. 337-45 | MR 44 #7318 | Zbl 0236.47045

[4] Johnson (W.B.), Rosenthal (H.), Zippin (M.). - On bases, finite dimensional decompositions and weaker structures in Banach spaces, Israel J. Math. 9, 1971, p. 488-506. | MR 43 #6702 | Zbl 0217.16103

[5] Kadec (M.I.). - On complementably universal spaces. Studia Math. 40, 1971, p. 85-89. | MR 47 #2318 | Zbl 0218.46015

[6] Kwapien (S.) and Pelczynski (A.). - The main triangle projection in matrix spaces and its applications, Studia Math. 34, 1970, p. 43-68. | MR 42 #5011 | Zbl 0189.43505

[7] Pelczynski (A.). - Universal bases, Studia Math. 32, 1969, p. 247-68. | MR 39 #3290 | Zbl 0185.37401

[8] Pelczynski (A.). - Any separable Banach space with the bounded approximation property is a complemented subspace of a Banach space with a basis, Studia Math. 40, 1971, p. 239-43. | MR 46 #7867 | Zbl 0223.46019

[9] Pelczynski (A.) and Wojtaszczyk (P.). - Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspace Studia Math. 40, 1971, p. 91-108. | MR 47 #2319 | Zbl 0221.46014

[10] Schauder (J.). - Zur theorie stetiger Abbildungen in funktionenräumen, Math. Zeitsch. 26, 1927, p. 47-65. | JFM 53.0374.01

[11] Singer (I.). - Bases in Banach spaces I, Springer-Verlag Berlin-Heidelberg-New-York, 1970. | MR 45 #7451 | Zbl 0198.16601

[12] Wojtaszczyk (P.). - Some remarks on the Gurarij space, (to appear in Studia Math. 41.) | MR 46 #7860 | Zbl 0233.46024